MAUDE Adverse Event Report: MIZUHO OSI TABLE, HANA, 110 V; OPERATING TABLE

MIZUHO OSI TABLE, HANA, 110 V; OPERATING TABLE
Model Number 6875
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle/Tendon Damage (4532); Swelling/ Edema (4577)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient developed compartment syndrome in buttock after surgery to repair femur fracture.Hana table was used with bilateral traction boots and scissoring leg position.Reported in "contralateral gluteal compartment syndrome after prolonged use of a fracture table in a scissoring position - a case report" by jenna gunn et al.Jbjs case connector 13(3):e23.00095, july-september 2023.| doi: 10.2106/jbjs.Cc.23.00095 https://journals.Lww.Com/jbjscc/abstract/2023/09000/contralateral_gluteal_compartment_syndrome_after.7.Aspx.
 
Additional Manufacturer Narrative
Literature citation: gunn, jenna l.Bs; yatsonsky, david md; pasquinelly, adam bs; kosco, ethan bs; schwartz, tyler g.Bs; sanford, christopher md; georgiadis, gregory m.Md.Contralateral gluteal compartment syndrome after prolonged use of a fracture table in a scissoring position: a case report.Jbjs case connector 13(3):e23.00095, july-september 2023.| doi: 10.2106/jbjs.Cc.23.00095.
 
Additional Manufacturer Narrative
Based on the information received by one of the physicians involved during the incident, there was no problem with the device or the way it was used.The cause of the development of the compartment syndrome remains inconclusive as authors believe that additional factors such as hemilithotimy positioning, male sex, elevated bmi, displaced femur fractures and prolonged extension of opposite hip may have contributed to the development of the compartment syndrome.Literatue citation: gunn, jenna l.Bs; yatsonsky, david md; pasquinelly, adam bs; kosco, ethan bs; schwartz, tyler g.Bs; sanford, christopher md; georgiadis, gregory m.Md.Contralateral gluteal compartment syndrome after prolonged use of a fracture table in a scissoring position: a case report.Jbjs case connector 13(3):e23.00095, july-september 2023.| doi: 10.2106/jbjs.Cc.23.00095.
 
Event or Problem Description

Brand Name
TABLE, HANA, 110 V
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key17647399
Report Number2921578-2023-00014
Device Sequence Number6154525
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public00842430108747
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/20/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight96 KG
Patient RaceWhite